# SDR CA070209009

- Difficulty date: January 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 31J285704
- Part serial: TR1778
- Condition: Unserviceable
- Location: Bleed Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY VIBRATION, AN EEC REVERSION AND A LACK OF THROTTLE RESPONSE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A UNSERVICEABLE BLEED VALVE TORQUE MOTOR. (TC NR 20070209009)
